Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 11, pp 1747–1751 | Cite as

On linearly convex domains with smooth boundaries

  • V. L. Mel’nik
Brief Communications
  • 19 Downloads

Abstract

We establish that an arbitrary locally linearly convex domain with a smooth boundary is strongly linearly convex.

Keywords

Smooth Boundary Convex Domain Require Equality Hyperplane Tangent Inverse Inclusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. P. Yuzhakov and V. P. Krivokolesko, “Some properties of linearly convex domains with smooth boundaries in ℂn,” Sib. Mat. Zh., 12, No. 2, 452–458 (1971).zbMATHGoogle Scholar
  2. 2.
    Yu. B. Zelinskii, Many-Valued Mappings in Analysis [in Russian], Naukova Dumka, Kiev (1993).Google Scholar
  3. 3.
    J. Milnor, Morse Theory, Princeton University Press, Princeton (1963).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. L. Mel’nik

There are no affiliations available

Personalised recommendations